liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Goldfish Geodesics and Hamiltonian Reduction of Matrix Dynamics
Department of Mathematics, Royal Institute of Technology, 100 44, Stockholm, Sweden .ORCID iD: 0000-0002-8727-2169
Laboratoire de MIA, 4 rue des Frères Lumière, Univ. deHaute-Alsace, 68093, Mulhouse, France .
Department of Mathematics, Royal Institute of Technology, 100 44, Stockholm, Sweden .
Department of Physics and Center for Theoretical Physics, Seoul National University, 151-747, Seoul, South Korea .
2008 (English)In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 84, 89-98 p.Article in journal (Refereed) Published
Abstract [en]

We describe the Hamiltonian reduction of a time-dependent real-symmetric N×N matrix system to free vector dynamics, and also provide a geodesic interpretation of Ruijsenaars–Schneider systems. The simplest of the latter, the goldfish equation, is found to represent a flat-space geodesic in curvilinear coordinates.

Place, publisher, year, edition, pages
Springer, 2008. Vol. 84, 89-98 p.
Keyword [en]
Goldfish model – Ruijsennaars–Schneider system – Integrable systems
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-122358DOI: 10.1007/s11005-008-0232-0OAI: oai:DiVA.org:liu-122358DiVA: diva2:865817
Available from: 2015-10-29 Created: 2015-10-29 Last updated: 2015-11-09

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Arnlind, Joakim
In the same journal
Letters in Mathematical Physics
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 62 hits
ReferencesLink to record
Permanent link

Direct link